# SDR DALA2021092005605

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON SUPPORT CHANNEL BEAM BTW BSTA 1300 TO BSTA 1320 LBL 22 PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00553: SUPPORT CHANNEL BEAM BTW BSTA 1300 TO BSTA 1320 LBL 22 WAS REPLACED PER B757-200 SRM. (1952245)
